Pamprin Maximum Pain Relief Caplets - 16 Caplets

Pamprin Maximum Pain Relief Caplets - 16 Caplets
  • S3 image

Pamprin Maximum Pain Relief Caplets - 16 Caplets

  • SKU: 244987
  • UPC: 04116730021
  • Size: 16 Caplets
  • Manufacturer: CHATTEM

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Way beyond pain relief - period relief.

For the temporary relief of these symptoms associated with menstrual periods: cramps, headaches, backaches, water-weight gain, bloating, muscle aches. Caffeine free. With acetaminophen. Easy-open bottle with childproof cap.

PURPOSE: Pain Relief, Diuretic

Adults and children 12 years and over: take 2 caplets with full glass of water every 4-6 hours as needed. Do not exceed 8 caplets in a 24 hour period or as directed by a doctor. Do not use more than directed - (see overdose warning). Children under 12 years: ask a doctor.

Per Caplet: Acetaminophen 250 mg; Magnesium Salicylate 250 mg; Pamabrom 25 mg

Carnauba Wax; Corn Starch; Croscarmellose Sodium; Crospovidone; FD&C Blue #1; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Polysorbate 80; Povidone; Propylene Glycol; Silicon Dioxide; Stearic Acid; Titanium Dioxide

Reye's syndrome: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's syndrome, a rare but serious illness reported to be associated with salicylates. Allergy alert: Do not take if you are allergic to salicylates (including aspirin) unless directed by a doctor. Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen and magnesium salicylate or other pain relievers/fever reducers. Acetaminophen and magnesium salicylate may cause liver damage and stomach bleeding. Cross-dosing warning: Do not use with other acetaminophen containing products. Overdose warning: Taking more than the recommended dose can cause serious health problems. In case of an overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as children even if you do not notice any signs or symptoms. Ask a doctor or pharmacist before use if you are taking any other products that contain acetaminophen and/or taking a prescription drug for: anticoagulation, diabetes, gout or arthritis. Stop use and ask a doctor if: pain persists for more than 10 days or gets worse; ringing in the ears or a loss of hearing occurs; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. If pregnant or nursing a baby, seek the advice of a health professional before use. Keep out of reach of children. Do not give to children under 3.